RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 3, Pages 63–73 (Mi da574)  

This article is cited in 4 scientific papers (total in 4 papers)

On partitions into perfect $q$-ary codes

F. I. Solov'evaab, A. V. Los'ba

a Novosibirsk State University, Novosibirsk, Russia
b S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia

Abstract: For any admissible $N$ we present two constructions of different partitions of the $N$-dimensional vector space over $GF(q)$ into perfect $q$-ary codes, where $q>2$ is a power of a prime. The lower bounds on the number of such partitions are given. Bibl. 12.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:1, 136–142

Bibliographic databases:

UDC: 519.2+621.391
Received: 28.10.2008
Revised: 01.04.2009

Citation: F. I. Solov'eva, A. V. Los', “On partitions into perfect $q$-ary codes”, Diskretn. Anal. Issled. Oper., 16:3 (2009), 63–73; J. Appl. Industr. Math., 4:1 (2010), 136–142

Citation in format AMSBIB
\Bibitem{SolLos09}
\by F.~I.~Solov'eva, A.~V.~Los'
\paper On partitions into perfect $q$-ary codes
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 3
\pages 63--73
\mathnet{http://mi.mathnet.ru/da574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588620}
\zmath{https://zbmath.org/?q=an:1249.94063}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 1
\pages 136--142
\crossref{https://doi.org/10.1134/S1990478910010163}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949896129}


Linking options:
  • http://mi.mathnet.ru/eng/da574
  • http://mi.mathnet.ru/eng/da/v16/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heden O., Solov'eva F.I., “Partitions of $\mathbb F^n$ Into Non-Parallel Hamming Codes”, Adv Math Commun, 3:4 (2009), 385–397  crossref  mathscinet  zmath  isi  elib  scopus
    2. F. I. Soloveva, G. K. Guskov, “O postroenii vershinno-tranzitivnykh razbienii $n$-kuba na sovershennye kody”, Diskretn. analiz i issled. oper., 17:3 (2010), 84–100  mathnet  mathscinet  zmath
    3. A. V. Los, K. I. Burnakov, “O postroenii razbienii $(p+1)$-mernogo prostranstva vsekh $p$-znachnykh vektorov na kody Khemminga”, Sib. elektron. matem. izv., 8 (2011), 372–380  mathnet
    4. G. K. Guskov, “O razbieniyakh dvoichnogo vektornogo prostranstva na sovershennye kody”, Diskretn. analiz i issled. oper., 20:2 (2013), 15–25  mathnet  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:349
    Full text:80
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020